# SDR GTIA2023121937704

- Difficulty date: December 17, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 59,682 hours, 27,558 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT IN THE CABIN ONLY DESCENT OUT OF FL190. MUSTY DRY SMELL-PERFORMED TSM 05-50-00 CONFIRMED PACK 2 TO BE CONTAMINATED. REF LP 3492051 FOR DEFERRAL
